MAUDE Adverse Event Report: ORTHO DEVELOPMENT BALANCED KNEE SYSTEM; TOTAL KNEE PROSTHESIS

ORTHO DEVELOPMENT BALANCED KNEE SYSTEM; TOTAL KNEE PROSTHESIS
Model Number 162-1400A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial report did not indicate an issue with the tibial tray.In general, there are multiple factors related to the procedure that could routinely increase the difficulty of attaching the insert to the tibial tray.This report is based on new information received on (b)(6) 2019 when the investigation revealed an out of tolerance chamfer inside the tibial tray that may make it more difficult to snap the insert in place.The initial reporter indicated there were 3 events related to difficulty in assembling.This is report 2 of 3.
 
Event or Problem Description
During total knee arthroplasty on (b)(6) 2019, the surgeon had difficulty assembling the insert to the tibial tray.The initial reporter indicated there were 3 events related to difficulty in assembling.This is report 2 of 3.

Brand Name
BALANCED KNEE SYSTEM
Common Device Name
TOTAL KNEE PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key8697691
Report Number1722511-2019-00016
Device Sequence Number19498963
Product Code JWH
UDI-Device Identifier00822409010158
UDI-Public(01)00822409010158(17)231109(10)A204324
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K994370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number162-1400A
Device Lot NumberA204324
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1